We have a scheduled maintenance planned for [February 25, 2024 (Sunday)] from 1:30 AM to 5:30 AM UTC. During this period, our website may experience downtime as we perform essential updates and improvements. We apologize for any inconvenience this may cause and appreciate your understanding.

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Mouth Ulcer Be Due To Diarrhea Medication?

I was suffering from diarrhoea, n i was askd by a doctor to start norflox TZ, imodium and nutrolin B plus.. But 2 days since i startd it, i hav got a mouth ulcer.. Is it because of any of these medicines? What should i do? Should i continue with the prescribed medicines to complete their course?
Fri, 14 Apr 2023
Report Abuse
General & Family Physician 's  Response
Hi,

Mouth ulcers can be a side effect of some medications, including Norflox TZ and Imodium. It is possible that the ulcer was caused by one of these medications. However, it is also possible that the ulcer is unrelated to the medication and is simply a coincidence.

If the ulcer is causing significant discomfort, you may want to speak to your doctor about alternative medication options or if any other measures can be taken to help alleviate the ulcer. You should also inform your doctor about the development of the ulcer, as it could be an indication of an adverse reaction to the medication.

It is important to complete the full course of any medication as prescribed unless otherwise instructed by your doctor. If you have concerns about any medication, it is best to speak with your doctor or pharmacist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Priyanka, General & Family Physician
I find this answer helpful

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diarrhea


Loading Online Doctors....
Could Mouth Ulcer Be Due To Diarrhea Medication?

Hi, Mouth ulcers can be a side effect of some medications, including Norflox TZ and Imodium. It is possible that the ulcer was caused by one of these medications. However, it is also possible that the ulcer is unrelated to the medication and is simply a coincidence. If the ulcer is causing significant discomfort, you may want to speak to your doctor about alternative medication options or if any other measures can be taken to help alleviate the ulcer. You should also inform your doctor about the development of the ulcer, as it could be an indication of an adverse reaction to the medication. It is important to complete the full course of any medication as prescribed unless otherwise instructed by your doctor. If you have concerns about any medication, it is best to speak with your doctor or pharmacist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Priyanka, General & Family Physician